# SDR 08FDEA01257

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: A54611750
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERSIZED HOLE ON PYLON NR 2 LOWER SPAR, BETWEEN RIB 12-18.  REPAIR PERFORMED BY BORING THE HOLE TO 21,5 MM, FREEZE INSTALLATION OF   SHOULDERED BUSH  IAW RAS 70503539/004/2008 AND REPAIR DRAWING R546-10338,   APPROVED BY EA 6-5451-114870.
